# SDR ASOA201701175059

- Difficulty date: January 17, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 36,164 hours, 26,757 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R3180245
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE PAX DOOR INNER SKIN HAD MULTIPLE LOCATIONS OF OUT OF LIMITS CORROSION. REPAIRED PER SRM 51-42-06-001-001-A01& SRM 51-42-13-001-001-A01 DWG 601R31702 REV N& 601R31702S04.
